# SDR CA960513005

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT6A41
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Fractured
- Location: Comp Turbine
- Part time: 4,629 hours
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN)ENGINE SHUTDOWN FOLLOWING AN INCREASE IN ITT. AS THE POWER LEVER WAS BEING RETARDED, DRBRIS WAS SEEN TO BE COMING FROM THE EXHAUST. INITIAL REPORT INDICATE THIS TO BE A COMPRESSOR TURBINE BLADE FRACTU RE.
